# SDR CA100709003

- Difficulty date: June 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Found FBA-2C1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Tie Bolt
- Part number: U369
- Condition: Broken
- Location: Landing Gear
- Part time: 317 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A NORMAL LANDING, THE PILOT HEARD A BANG AND INVESTIGATED AND FOUND THE TIE BOLT BROKEN.  THERE WAS NO FURTHER DAMAGE TO THE AIRCRAFT, PILOT OR PASSENGERS.  A NEW BOLT REPLACED THE BROKEN BOLT AND NO FURTHER ISSUES WERE REPORTED.  THE BROKEN BOLT WAS RETURNED TO FAC (FOUND AIRCRAFT COMPANY) AND THE INITIAL INVESTIGATION APPEARS TO BE HYDROGEN EMBRITTLEMENT.  THIS INFORMATION HAS BEEN PASSED ON TO THE MATERIAL SUPPLIER AND HEAT TREATED.  THIS SHALL BE UPDATED AS FURTHER INFORMATION IS RECEIVED FROM THE VENDORS.
